MathSciNet Relay Station
MathSciNet bibliographic data
MR1048721 (91d:58211) 58F23 (30D05)
Steinmetz, Norbert On Sullivan's classification of periodic stable domains. Complex Variables Theory Appl. 14 (1990), no. 1-4, 211–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement